# SDR DALA1036229864

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND NOSE WHEEL WELL LT TUNNEL STA 105, LBL 35 PRESSURE DECK WEB IS CRACKED.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 51-30-05, 51-20-0 AND DELTA DC-9-A-53-10-02-801-663A-A.
